MAUDE Adverse Event Report: COVIDIEN MONOJECT; SYRINGE, PISTON

COVIDIEN MONOJECT; SYRINGE, PISTON
Model Number 8881560125
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently under way; upon completion the results will be forwarded.
 
Event or Problem Description
The customer states that the syringe was leaking from the plunger.
 
Additional Manufacturer Narrative
A device history record (dhr) review of the reported lot number confirmed that the product was produced accomplishing quality requirements and released according to established procedures.Customer reports syringe was leaking.The manufacturing site did not receive any samples or photos for evaluation.Therefore, the reported issue could not be confirmed.Without a representative sample(s) being provided, a more complete investigation cannot be performed to the full extent and the reported condition cannot be confirmed.In addition, without sample, a root cause cannot be determined at this time.Inspectors routinely examine the product to ensure it meets aql sampling criteria.Some potential defects that are inspected for include, but are not limited to syringe barrel leak test, damaged product or components, flash which renders the unit non-functional, holes, splits, or cracks in barrel which permit leakage, incomplete or incorrect assembly of product or package, and excessive lubricant in syringe.Procedures and standard work instructions exist for the setup, operation, and maintenance of the molding machines, printers, and assembly machines.Cleaning and maintenance requirements are defined and implemented to ensure continuing process capability.If information is provided in the future, a supplemental report will be issued.

Brand Name
MONOJECT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701 9062
MDR Report Key6774284
Report Number1915484-2017-05045
Device Sequence Number1002840
Product Code FMF
UDI-Device Identifier10884521012233
UDI-Public10884521012233
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8881560125
Device Catalogue Number8881560125
Device Lot Number614717X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2017
Supplement Date Received by Manufacturer07/11/2017
Initial Report FDA Received Date08/08/2017
Supplement Report FDA Received Date01/12/2018
Patient Sequence Number1